# SDR SWAA095640

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 79,645 hours, 47,087 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Part number: 654657211
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT VERTICAL STABILIZER AFT FAIL SAFE ATTACH LUG WORN.  REPAIRED LUG PER SWA EA.
